RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Нелинейная динам.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Нелинейная динам., 2018, том 14, номер 3, страницы 325–330 (Mi nd615)  

One-Dimensional Reaction-Diffusion Equations and Simple Source-Sink Arcs on a Circle

O. V. Pochinka, A. S. Loginova, E. V. Nozdrinova

National Research University Higher School of Economics (HSE), ul. B. Pecherskaya 25/12, Nizhny Novgorod, 603150, Russia

Аннотация: This article presents a number of models that arise in physics, biology, chemistry, etc., described by a one-dimensional reaction-diffusion equation. The local dynamics of such models for various values of the parameters is described by a rough transformation of the circle. Accordingly, the control of such dynamics reduces to the consideration of a continuous family of maps of the circle. In this connection, the question of the possibility of joining two maps of the circle by an arc without bifurcation points naturally arises. In this paper it is shown that any orientation-preserving source-sink diffeomorphism on a circle is joined by such an arc. Note that such a result is not true for multidimensional spheres.

Ключевые слова: reaction-diffusion equation, source-sink arc

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 18-31-00022
Программа фундаментальных исследований НИУ ВШЭ
This study was carried out within the framework of the RFBR project 18-31-00022 and the Basic Research Program at the National Research University Higher School of Economics (HSE) in 2018.


DOI: https://doi.org/10.20537/nd180303

Полный текст: PDF файл (229 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 37D15
Поступила в редакцию: 30.05.2018
Принята в печать:23.06.2018
Язык публикации: английский

Образец цитирования: O. V. Pochinka, A. S. Loginova, E. V. Nozdrinova, “One-Dimensional Reaction-Diffusion Equations and Simple Source-Sink Arcs on a Circle”, Нелинейная динам., 14:3 (2018), 325–330

Цитирование в формате AMSBIB
\RBibitem{PocLogNoz18}
\by O. V. Pochinka, A. S. Loginova, E. V. Nozdrinova
\paper One-Dimensional Reaction-Diffusion Equations and Simple Source-Sink Arcs on a Circle
\jour Нелинейная динам.
\yr 2018
\vol 14
\issue 3
\pages 325--330
\mathnet{http://mi.mathnet.ru/nd615}
\crossref{https://doi.org/10.20537/nd180303}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd615
  • http://mi.mathnet.ru/rus/nd/v14/i3/p325

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Просмотров:
    Эта страница:22
    Полный текст:4
    Литература:3

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019